Screen Shot 2013-06-10 at 05.51.19

E3 2013: Press Conference Schedules, Live Streams & Expectations

Written by on    

Brace yourself gamers – E3 is coming! For those not in the know, the Electronic Games Expo (E3) is the gaming industry’s biggest event where everyone who’s anyone gathers to show off their upcoming releases. This year Sony are set to reveal the Playstation 4 (for real this time!), Microsoft will attempt to redeem themselves after last month’s awful Xbox One reveal and Nintendo will give us a webcast instead of a conference but they’ll have a new Smash Bros game so who cares!

Below is a list of event times, durations and expectations for Microsoft, EA, Ubisoft, Sony and Nintendo. If your time zone isn’t listed, please forgive my laziness and refer to to a time conversion chart instead.

Microsoft

ms

Date: June 10th 2013
Time: 9:30AM (PST), 11:30AM (CST), 12:30PM (EST) 5:30PM (BST)
Duration: 90 Minutes
Where To Watch: http://www.xbox.com/en-US/hub
What To Expect: Forza 5, Quantum Break, The return of a “Historic” Rare franchise, the future of the Xbox 360 and a sh*tload of  new games!

Electronic Arts

ea

Date: June 10th 2013
Time: 1:00PM (PST), 3:00PM (CST), 4:00PM (PST), 9:00PM (BST)
Duration: 60 Minutes
Where To Watch: http://www.ea.com/e3
What To Expect: Battlefield 4, The Sims 4, Plants vs Zombies 2, Need For Speed Rivals, boring Sports stuff, Mirrors Edge 2?!?

Ubisoft

ubi

Date: June 10th 2013
Time: 3:00PM (PST), 5:00PM (CST), 6:00PM (PST) 11:00PM (BST)
Duration: 60 Minutes
Where To Watch: www.uplay.com
What To Expect: WATCH_DOGS, Assassins Creed IV, Splinter Cell Blacklist, Just Dance 2014 and fingers crossed for Mr. Caffeine!

Sony

sony-son

Date: June 10th 2013
Time: 6:00PM (PST), 8:00PM (CST), 9:00PM (PST), 2:00AM (BST)
Duration: 60 Minutes
Where To Watch: http://blog.us.playstation.com/
What To Expect: The PS4 console, Gaikai, Killzone: Shadow Fall, inFamous: Second Son, Vita stuff, Greatness!

Nintendo

nintendo

Date: June 11th 2013
Time: 7:00AM (PST), 9:00AM (CST), 10:AM (PST), 3:00PM (BST)
Duration: 60 Mintues
Where To Watch: http://e3.nintendo.com/
What To Expect: Super Smash Bros, a new 3D Mario game, the 8th Mario Kart tournament, new Sonic shizz, Zelda: Windwaker HD, a reason to buy the Wii U!

Those are the conferences but remember to keep it locked to The Koalition this week for all the latest news, trailers and impressions from E3. Our Co-Op team (and ElectroJade) will also be recording podcasts whilst in LA so be on the lookout for Xbox Eddy’s tales of his first E3 on-location episodes of Gamer Gossip!

About The Author
Leave A Comment